On the analytical solution of the linear-fractional Riemann problem

S. V. Rogosin, F. -O. Speck*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Citations (SciVal)

Abstract

The linear-fractional problem is a generalization of the linear Riemann problem that includes the (non-linear) factorization problem. In case of normal type it can be equivalently reduced to a family of homogeneous linear vector Riemann problems by space foliation and adequate substitutions. Moreover these are equivalent to systems of non-homogeneous Toeplitz equations with special data. The reduced problem is solved by matrix factorization in various cases. Procedures for reduction to these cases are exposed. Various modified problems and generalizations are pointed out. (C) 2011 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim

Original languageEnglish
Pages (from-to)543-559
Number of pages17
JournalMathematische Nachrichten
Volume284
Issue number4
DOIs
Publication statusPublished - Mar 2011

Keywords

  • factorization
  • linear-fractional problem
  • Riemann problem
  • FACTORIZATION
  • space foliation
  • MATRIX FUNCTIONS

Fingerprint

Dive into the research topics of 'On the analytical solution of the linear-fractional Riemann problem'. Together they form a unique fingerprint.

Cite this